Wellbutrin side effects

Hindsight is 20/20, isn’t it?

The fog of anger is clearing and I’m seriously considering whether this medication I’m taking is the reason for many of my recent complaints.  I never considered this possibility because I heard Wellbutrin is low on side effects.

I’m opening my eyes to the possibility that the Wellbutrin has been causing me to feel irritability, anger and hostility.  I haven’t had such extreme anger since I was 15 years old.  I’m one of the calmest people you will meet.  When I’m confronted with an argument I usually ask, “Why are you feeling so angry?” I get calmer the more someone else gets worked up.  That has not been the case for the last few weeks, since around the time I increased the Wellbutrin to 150 mg.  Even just 2 days on a lower dose has reduced my irritability. What a relief!  

Next, I question whether this Wellbutrin is causing nasal stuffiness and extreme headaches.  I’m experiencing the worst headaches ever and it seems like it began around the time I got on this medication.  The headaches are accompanied by sinus pain so they are not my typical migraine.  I’ve been on antibiotics for about 24 days in the last 2 months.  Over a month ago, my doctor put me on a prednisone taper due to a headache that wouldn’t quit.  Then, when the steroid didn’t work, my doctor gave me Tylenol 3 for the head pain.  This is unusual for me. I get migraines and sinusitis but never in such an untreatable way.  All of this is adding up to suspiciously look like side effects from Wellbutrin.  

I wrote in my previous post that I would start Cymbalta but I had one of those nasty headaches at 3 am.  There was no way I was going to mess my head up with a new medication today.  Now, I’m rethinking what I’m going to do with regard to antidepressants. I will stay on the 100 mg Wellbutrin SR for now because abruptly ending any antidepressants is not a smart move. 

I need time to think all of this through.  Big Sigh.

One response to “Wellbutrin side effects

  1. the other night I googled about struggling to lose weight on anti-depressants and someone wrote that Wellbutrin was considered the one least likely to cause weight gain BUT that it made them very moody.

    and the general consensus is that it is damn near impossible to lose weight on anti-depressants but that its better to be plump and happy.
    i’ve decided to simply try my best to maintain the weight I’m at and firm up.

    this life thing is hard.
    dammit.

Would love a reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s